Separate names with a comma.
Tinnitus can be insidious and a life destroyer.
Your strategy actually worked, until you used that foot cream. Just keep doing what you did before and dont use that F cream.
IIRC it's hearing loss more than 90dB.
FGG provided a graph.
You're a beautiful person.
And yes, you have it in you.
How can you be so sure?
I mean if Frequency fails (if that's even possible) then what?
You say absolutely? No more severe tinnitus? Retire in...
Is the Hough pill just NAC extract?
I'd love to know who... :)
Trust me, it will get easier to sleep.
It takes time... 1 year often isn't enough for severe tinnitus with people type A personality.
I would say...
Hi Vermillion, was your worsening due to any noise exposure(s)?
You described exactly my tinnitus since my worsening... same sounds, I can't...
Yep and I made it worse... we are our worst enemy 90% of the time...
4 years and still no trace of habituation?
No sleep as in no continuous...
Yes. Clonazepam withdrawal can cause tinnitus.
In your case it happened after subsequent withdrawal. Could go away within 3-12 months.
I have the same sound.
Also medium hum.
40dB is a quiet library, no?
I'd like to know how long have you had it at the current level. The initial cause of T.
What was the cause of the increase if there was...
Could you ask Prof. Thanos Tzounopoulos if RL-81 has a better cardiac safety profile than Retigabine?
Trobalt has a bad effect on QT heart...
Oh yeah! Forgot about good ol' GABA.
I remember when I first got severe tinnitus back in 2011 GABA was the #1 hit.
Every pharma was looking for...